MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW, TI, 3.5 MM X 60 MM, STRL; BONE FIXATION PLATE

ARTHREX, INC. LO-PRO SCRW, TI, 3.5 MM X 60 MM, STRL; BONE FIXATION PLATE
Model Number LO-PRO SCRW, TI, 3.5 MM X 60 MM, STRL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an ankle fracture surgery the screw head broke off while the screw was inserted into the plate.The screw shaft remained in the patient.Other screws fixed the plate securely.The screw head was retrieved and discarded.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
LO-PRO SCRW, TI, 3.5 MM X 60 MM, STRL
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24335351
Report Number1220246-2026-00580
Device Sequence Number4812764
Product Code HRS
UDI-Device Identifier00888867211117
UDI-Public(01)00888867211117(11)240716(17)290630(10)15288627
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K203294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW, TI, 3.5 MM X 60 MM, STRL
Device Catalogue NumberAR-8935-60S
Device Lot Number15288627
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown